MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS SURESIGNS VS4 NBP, SPO2

PHILIPS MEDICAL SYSTEMS SURESIGNS VS4 NBP, SPO2
Model Number 863283
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Diagnostic/functional testing was performed at the philips authorized repair facility.The evaluation confirmed that the device freezes while in use, and the battery has to be removed to restart it.The device's touch screen was replaced to resolve the customer's issue.Although the issue of the device freezing could not be identified, it was confirmed that the device was not working properly.Reporting institution phone # (b)(6).
 
Event or Problem Description
Philips received a complaint on the suresigns vs4 nbp, spo2 indicating the system continuously freezes.The device was in use monitoring a patient at the time of the event.No adverse event involving a patient or user was reported.

Brand Name
SURESIGNS VS4 NBP, SPO2
Common Device Name
SURESIGNS VS4 NBP, SPO2
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS
3000 minuteman rd
andover MA 01810
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS
3000 minuteman rd
andover MA 01810
Manufacturer Contact
deborah currlin
3000 minuteman rd
andover, MA 01810
6172455900
MDR Report Key22011065
Report Number1218950-2025-000286
Device Sequence Number12069180
Product Code MHX
UDI-Device Identifier00884838028890
UDI-Public(01)00884838028890
Combination Product (Y/N)N
Initial Reporter CountryLU
PMA/510(K) Number
K163649
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 05/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number863283
Device Catalogue Number863283
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/16/2025
Initial Report FDA Received Date05/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/30/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown